Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: weird feelings in my arms and legs marra

Posted by Dinah on March 16, 2003, at 8:53:41

Originally posted by Marra 3/16/03

> Does anyone else get this weird feelings in the arms and legs? My Dr. increased my dose from 75mg to 150 mg. I feel extremely tired and my arms and legs feel heavy or almost like their not mine. I didn't have this when I started on Effexor so why now with an increase in dose. My dose was increased because I had PMS from (*&. Thd Dr. said I shouldn't have PMS while on Effexor. Anyone else with either weird arms and leg feelings or a change in PMS?
>
>

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dinah thread:209652
URL: http://www.dr-bob.org/babble/20030314/msgs/209652.html